MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 4-WAY STOPCOCK W/MALE LUER LOCK

ARGON MEDICAL DEVICES 4-WAY STOPCOCK W/MALE LUER LOCK
Model Number 041210002A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.Argon has made three efforts in requesting the return of the device.As of the date of this report, it has not been returned.Without such evidence, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
Stopcock was placed on the distal end of iv tubing infusing propofol 2% to facilitate line changes q 12 h.The other port was connected to a manifold infusing ns and fentanyl and then connected to one lumen of a triple lumen catheter, as per standard of care.After approximately 24 -48 hours of use the stopcock was noted to be leaking blood and propofol from the connection site.There was no evidence of cracks or damage to the stopcock or tubing.Both changed and patient stable throughout.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
4-WAY STOPCOCK W/MALE LUER LOCK
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10950570
Report Number1625425-2020-00743
Device Sequence Number4329882
Product Code DTL
UDI-Device Identifier00886333201389
UDI-Public00886333201389
Combination Product (Y/N)N
PMA/510(K) Number
K780271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2025
Device Model Number041210002A
Device Catalogue Number041210002A
Device Lot Number11316959
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;